Program Overview2018-10-17T14:20:33+00:00

PROGRAM OVERVIEW

November 3rd – 4th, 2018

  • Hazard Analysis and Critical Control Point and Food Safety (OEHRC Cluster) Day 1
    No Jam Kegiatan Keterangan
    1 07.30 – 08.00 Registrasi
    2 08.00 – 08.30 Pembukaan
    Sambutan Ketua Cluster
    Sambutan Ketua Seameo Recfon
    3 08.35 – 09.15 Pentingnya Food Safety dan Productivitas Kerja
    4 09.15 – 09.30 Tanya Jawab
    5 09.30 – 09.45 Coffe Break
    6 09.45 – 10.30 Food Poisioning and Investigation
    7 10.30 – 10.45 Tanya Jawab
    8 10.45 – 11.30 Praktikum Food Posioning and Investigation
    9 11.30 – 13.00 ISHOMA
    10 13.00 – 13.45 HACCP Step 1-6
    11 13. 45 – 14.30 HACCP Step 7-12
    12 14.30 – 16.30 Pratikum Pembuatan HACCP

    Day 2

    No Jam Kegiatan Keterangan
    1 08.00 – 11.00 Praktikum Lapangan
    2 11.00 -13.00 Ishoma dan Pembuatan Laporan
    3 13.00 – 15.00 Presentasi Praktikum Laporan
    4 15.00 – 15.30 Cofee Break
    5 15.30 – 16.00 Post test
    4 16.00  – 16.00 Penutupan dan Penjelasan Tugas Mandiri
  • Communication in Science: How to Write and Publish Scientific Articles (Writing Center)Tables can be placed within the chapter text. Do not scan any tables that are to be included, all text tables must be provided in editable format rather than as image files
    Time Duration Activity Discussion Topics Speakers
    08.00-08.30 30 minutes Registration of participants Workshop Committee
    08.30-09.00 30 minutes Opening  and pre-test Dr. dr. Hariyono Winarto, SpOG(K)
    09.00-09.45 45 minutes Presentation 1st Speaker + debriefing Introduction to Scientific Article Making Process dr. Shanty Olivia F.J, SpOG
    09.45-10.15 30 minutes Coffee Break
    10.15- 11.30 45 minutes Presentation 2nd  Speaker + debriefing The Principles of Publication and Selecting Dr. dr. Hariyono Winarto, SpOG(K)
    10.30-12.15 45 minutes Presentation 3rd Speaker + debriefing How to Write Introduction Dr. dr. Erlina Burhan, M.Sc, Sp.P(K)
    12.15- 13.00 45 minutes Lunch Break
    13.00-13.45 45 minutes Presentation 4th  Speaker + debriefing Introduction to Methodology dr. Indah Suci Widyahening, M.S, M.Sc-CMFM
    13.45-14.30 45 minutes Presentation 5th  Speaker + debriefing How to Write Results, Discussions, and Conclusions Dr. dr. Rina Agustina, M.Sc, Ph.D
    14.30- 15.15 45 minutes Presentation 6th  Speaker + debriefing How to make a Cover Letter and response the commentary of reviewer dr. Agus Rizal Ardy Hariandy Hamid, Sp.U
    15.15-15.45 30 minutes Post-test
    15.45-16.00 15 minutes Closing Dr. dr. Hariyono Winarto, SpOG(K)
  • The Utilization of 3D Human Body Visualization Table in Medical Education LearningInternal Participant Workshop (Friday, 2nd of November 2018)
    Time Agenda Person in Charge
    08.30 – 09.00 Registration iMuseum staff
    09.00 – 09.30 Workshop opening Head of iMuseum cluster: dr. Isabella K. Liem, M.Biomed, PhD, PA
    09.30 – 11.30 The Workshop: –     The introduction to the new updated system of  Sectra –     The use of IDS Sectra Admin (EduPortal) –     Discussion session Market Area Manager of Sectra: Dr. Jin Meng
    11.30 – 13.00 Lunch Break
    13.00 – 14.30 Practicing the workshop material Dr. Jin Meng
    14.30 – 15.00 Closing Certificate awarding iMusem staff

    Public Participant Workshop (Saturday, 3rd of November 2018)

    Time Agenda Person in Charge
    08.00 – 08.45 Registration iMuseum staff
    08.45 – 09.00 Workshop opening Head of iMuseum cluster: dr. Isabella K. Liem, M.Biomed, PhD, PA
    09.00 – 09.30 Seminar: The utilization of 3D Human Body Visualisation Table in Medical Education and Diagnostic Procedure dr. Isabella K. Liem, MBiomed, PhD, PA
    09.30 – 11.00 The Workshop: –     The introduction of Sectra –     IDS7 Sectra Operation –     Discussion Session Market Area Manager of Sectra: Dr. Jin Meng
    11.00 – 12.45 Lunch Break
    12.45 – 14.15 Practicing the workshop material Dr. Jin Meng
    14.15 – 14.30 Closing Certificate awarding iMusem staff
    • New Directions in Obesity Diagnosis and Treatment: Master Class and Hands on Workshop
TimeActivity
07.15-07.45Registration
07.45-08.00Pretest
08.00-08.10Welcome Speach from Chairperson of Workshop
08.10-08.25WHO representative from Indonesia
08.25-09.201st Session
Risk Factors and Complications of Obesity in Indonesia
1. Risk factors and complications of adult obesity
Prof. dr. Sidartawan Soegondo, SpPD-KEMD, PhD
2. The problem of childhood obesity in Indonesia
dr. Titis Prawitasari Sp.A(k)*
3. Cardiovascular complications of Obesity
Prof. Dr. dr. Idrus Alwi, SpPD KKV*
Moderator: Prof Dr. dr. Pradana Soewondo, SpPD KEMD
09.20-10.002nd Session
Mechanism and Measurements in Obesity
1. Basic Immunological Mechanism of Obesity
Dr. Dicky L. Tahapary, SpPD PhD
2. Laboratory Measurements in Obesity
Dr. dr. Dyah Purnamasari, SpPD KEMD
Moderator: Dr. Bambang Widyantoro, SpJP, PhD
10.00-10.15Coffee Break
10.15-10.553rd Session
Dietary Intervention for Better Nutrition and Health Outcome in Obesity
1. Popular Diet Vs Healthy Diet
dr. Fiastuti Witjaksono, MKM, MS, PhD
2. Innovative Research in Nutrition for Better Future
dr. Rina Agustina, M.Sc, PhD
Moderator: Prof. dr. Endang Laksminingsih, MPH, Dr.PH
10.55-11.354th Session
Exercise for Obesity Management
1. Cardio exercises for obesity: efficacy and safety of High Intensity Interval Training (HIIT)
Dr. dr. Nani Cahyani Sudarsono, SpKO
2. The importance of strength training for weight management
dr. Angelica Anggunadi, Sp.KO
Moderator : dr. Ade Tobing, SpKO
11.35-12.305th Session
New Directions in Obesity Treatment
1. The Role of Medication in Obesity Treatment
Dr. Dante S. Harbuwono, SpPD KEMD, PhD
2. The Role of Endoscopic Intervention in Obesity Treatment
Prof. Dr.dr. Dadang Makmun, SpPD KGEH*
3. The Role of Surgical Intervention in Obesity Treatment
dr. Wifanto Saditya Jeo, Sp.B-KBD*
Moderator: Prof. dr. Marcellus Simadibrata, Sp.PD-KGEH, PhD
12.30-13.15Press Release & ISHOMA
13.15-15.156th Session
Hands On (1 hour per group)
1. Body Composition Measurement (Nutrition)
Hanifa, S.Gz. M.Biomed
Okky Lupita, S.Gz, M.Biomed
Nisrina Hannisa, S.Gz, M.Gz
dr. Lidya Yudith Priskila, M.Med
dr. Ayu Diandrasari, MM
2. Group 2 Exercise Program in Obesity (Sport and Exercise )
dr. Ade Tobing, SpKO
Dr. dr. Nani Cahyani Sudarsono, SpKO
dr. Angelica Anggunadi, Sp.KO
dr. Grace Tumbelaka, SpKO
dr. Nora Sutarina, SpKO
15.15-15.30Coffee Break
15.30-16.007th Session
Case-based Discussion
Facilitators
Group 1 - Nutrition
Dr. Dicky L. Tahapary, SpPD, PhD
dr. Bambang W, SpJP, PhD
dr. Angelica Anggunadi, Sp.KO
dr. Lidya Yudith Priskila, M.Med
Group 2 - (Sport and Exercise )
dr. Farid Kurniawan, SpPD
dr. Lusiani, SpPD KKV
Dr. dr. Nani Cahyani Sudarsono, SpKO
dr. Ayu Diandrasari, MM
16.00-16.30Post Test and Closing